Horoshenkov, K.V. orcid.org/0000-0002-6188-0369, Nichols, A. orcid.org/0000-0003-2821-621X, Tait, S.J. et al. (1 more author) (2013) The pattern of surface waves in a shallow free surface flow. Journal of Geophysical Research: Earth Surface, 118 (3). pp. 1864-1876. ISSN 2169-9003
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | ©2013. The Authors. This is an open access article under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/3.0/), which permits use, distribution and reproduction in any medium, provided the original work is properly cited. |
Keywords: | turbulence; water flow; surface waves |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield) The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 03 Aug 2016 14:57 |
Last Modified: | 29 May 2018 10:39 |
Published Version: | http://dx.doi.org/10.1002/jgrf.20117 |
Status: | Published |
Publisher: | American Geophysical Union |
Refereed: | Yes |
Identification Number: | 10.1002/jgrf.20117 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:95111 |
Download
Filename: Horoshenkov_et_al-2013-Journal_of_Geophysical_Research-_Earth_Surface.pdf
Licence: CC-BY 3.0